# SDR DALA1257460692

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 44,228 hours, 19,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 21- 42.  REPLACED SEAT EMERGENCY LIGHT HARNESS AT SEATS 21 39 42 AND LIGHT ASSY AT SEATS 34 AND 36 NOW ALL OPS NORMAL.
